# SDR FDEA201309302341

- Difficulty date: September 30, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 72,951 hours, 15,747 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70611
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT, LONGERON 51RT AT BS 1149 FOUND WITH SURFACE CORROSION.  CORROSION REMOVED IAW SRM 51-21-01 REVISION 53 AND FOUND WITHIN LIMIT IAW SRM 53-00-00 FIGURE 205 REVISION 53.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REVISION 117.
